# SDR GTIA2016111001657

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 38,163 hours, 18,089 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OXYGEN MASK FELL DOWN. STOWED FWD GALLEY OXYGEN MASK IAW AMM 35-21-43. NO DEFECTS NOTED. DROP TESTED OKAY.
